Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: On the Domain of Hyperbolicity of the Cumulant Equations
Авторы: Seeger S., Hoffmann K.H.
Journal of Statistical Physics, Vol. 121, Nos. 1/2, October 2005. p. 75-90.
In this article we consider the influence of non-equilibirum values of classical variables on the eigenvalues of the advection part of the cumulant equations. Real and finite eigenvalues are a neccessary condition for the cumulant equations to be hyperbolic which can be used to obtain estimates on admissible deviations from equilibrium for a model of particular order still to be valid. We find that this condition puts no constraints on velocity and shear stress values, but specific energy must be positive, normal stress must be bounded by specific energy and heat flux not be too large.